MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD TO LNC ADAPTER CABLE; OXIMETER

MASIMO - 52 DISCOVERY RD TO LNC ADAPTER CABLE; OXIMETER
Model Number 4105
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the cable provides intermittent readings.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
RD TO LNC ADAPTER CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11382001
Report Number3011353843-2021-00049
Device Sequence Number14475311
Product Code DQA
UDI-Device Identifier00843997010535
UDI-Public00843997010535
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4105
Device Catalogue Number4105
Device Lot Number20K73
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT CABLE; PATIENT CABLE